# SDR DALA2015041602852

- Difficulty date: April 15, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 35,689 hours, 21,997 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 952 AND X=55 LT SIDE AT PAX CABIN.  REPAIRED IAW ERA 533328-14AD, REV A.
